# SDR QXEA2020061900188

- Difficulty date: June 18, 2020
- Submitted: June 20, 2020
- Operation: Air carrier
- Aircraft: N645QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft time: 4,129 hours, 2,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 330131
- Part serial: 645QXAFTRLW
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 4,129 hours, 2,479 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT THE AFT RH SERVICE DOOR ARE INOPERATIVE. REPLACED BATTERY.
